Arthritis Community
Humira and teeth and sinus pain
Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Humira and teeth and sinus pain

I have had two shots of Humira, I constantly have sinus issues, pain pressure, teeth hurt and hedaches. I got them on enbrel and after 9 years it quit working, so tired remicade but after 4 infusions I had such a bad insus probelm I quit it also raised my blood pressrue a lot.  I don't seem to be able to handle hard core antibidoics so I can take zpack, and it helps, but I always seem to be back on it alteast every two months. Now it is starting again, If I touch across my nose it hurts above my eye brows and my upper teeth hurt and ache.
I keep getting headahces too that zap me now and then.  I know you are not suppose to take humira or any other if you have a bad infeciont, but the dr said the ct scan shows narrow passage ways and thinks cause of my allergies ti is just inflamation (inflammation), so I do the nettie pot, the nasal spray and nothing.
I am suppose to take the thrid shot, so I will do it but very worreid it will cause more pain, supposedly the ct scan shows I have had mild thickening from former infections but not a current one, although I miust have had one at one time and they alwasy told me no!
Has anyone else battled with this when on biologic drugs and if so what do you do> Can you stay on long term antibidoics along with the hurmia? I also take methotrextate.
Any advice woudl be more than welcome.
Thanks
5 Comments Post a Comment
Blank
1711789_tn?1361311607
Hi there!

Though an increased tendency for infections is a common side effect of medications designed to counteract the anti-inflammatory conditions, your doctor could be right in commenting that the primary pathology could like in the anatomy or narrow passages. I would suggest considering an evaluation by an ENT specialist for an accurate diagnosis and suggestion of an appropriate management pan.
Hope this is helpful.

Take care!
Blank
Avatar_f_tn
I have a subtype of Lupus. I was just googling the exact same problem you're having with sinus and tooth pain and wondering if it is related to my Humira. At this point I'm leaning toward thinking it is. There are enough other sites and posts of the same complaint and also in the first 6 months on Humira. It was about my 3rd injection I think when I started having tooth pain in my upper front teeth. Within a couple of days, my bottom front teeth stated hurting. I skipped a week of Humira under Dr advice incase I was fighting a sinus infection. Symptoms got better. Then I started back on my Humira last night and my teeth are killing me again. If I take DayQuil and NyQuil everyday, my sinuses feel better but its been some weeks now that I'll get a horrible sinus headache without cold medicine. Laying down or sleeping on my stomache makes it worse.
I want to talk to my rheumatologist about maybe going to every other week shots instead of every week. Humira has always seemed like a little over kill for me. I can't stay on it very long until I have an infection and have to go off for awhile. Enbrel seemed a little nicer but not quite enough to control my disease. Its a fine line. I also live on 15 mg Prednisone a day, more or flares. I have lesions in my bowel from the disease that need to be controlled or my bowel has to be taken out soon. But again, lesions, then infection, lesions, then infection. The Lord giveth and The Lord taketh away; BLESSED BE THE NAME OF THE LORD!
Blank
Avatar_f_tn
I am having the exact issue you describe, except I'm on Enbrel. Just started seeing an ENT specialist to try to get to the bottom of it. The Enbrel works for my RA when I can stay on it, but then I get  sinus infection and have to go back off... it's a constant cycle. Constant headache behind my eyes and sinus congestion. I take Allegra D for sinus and Bultalbital (prescribed) for the headaches, but it barely takes the edge off. Been dealing with this for years... hopefully the ENT will have some answers I can share. Good luck to you all!
Blank
Avatar_f_tn
I am having the exact issue you describe, except I'm on Enbrel. Just started seeing an ENT specialist to try to get to the bottom of it. The Enbrel works for my RA when I can stay on it, but then I get  sinus infection and have to go back off... it's a constant cycle. Constant headache behind my eyes and sinus congestion. I take Allegra D for sinus and Bultalbital (prescribed) for the headaches, but it barely takes the edge off. Been dealing with this for years... hopefully the ENT will have some answers I can share. Good luck to you all!
Blank
Avatar_n_tn
I am on humira and have had teeth pain eye pain and facial aches for 3 weeks.  I even have had fevers. So miserable. Been on antibiotics for a week and still bad!
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Arthritis Community Resources
RSS Expert Activity
242532_tn?1269553979
Blank
Emotional Eating: What Your Closet ...
Jul 09 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
This is Driving Your Emotional Eati...
Jul 02 by Roger Gould, M.D.Blank
5856747_tn?1403352282
Blank
Sleep Apnoea
Jun 28 by Andrew John Rynne, MDBlank
Top Pain Answerers
Avatar_m_tn
Blank
Kalvin
Milwaukee, WI
1193998_tn?1265121197
Blank
carolanivey
OH
1613542_tn?1366472143
Blank
bigsissie
MO
1110049_tn?1384640486
Blank
4Maddie44
Dorset, United Kingdom
Avatar_f_tn
Blank
silverfox67
Clifton, AZ